# SDR MWEA011173

- Difficulty date: August 27, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 47,142 hours, 31,349 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 995791820
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD E1 HAS CORROSION ON FORWARD EDGE AT STATION 237 BETWEEN NR 3 AND NR 4 SEAT TRACKS. FABRICATED AND INSTALLED FLOORBOARD SKIN SECTION, HAT CHANNEL, AND INSULATION.
